Previous |  Up |  Next


Title: Zovšeobecnenia Bihariho lemy a ich aplikácie (Slovak)
Title: Generalizations of Bihari's Lemma and their Applications (English)
Author: Medveď, Milan
Language: Slovak
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 20
Issue: 3
Year: 1970
Pages: 225-232
Summary lang: English
Category: math
MSC: 34A40
MSC: 34C99
idZBL: Zbl 0227.34011
idMR: MR0306635
Date available: 2009-09-25T08:09:09Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] Bihari I.: A generalization of a lemma of Bellman and its applications of uniqueness problems of differential equations.Acta Math. Hung. 7 (1956), 81-94. MR 0079154


Files Size Format View
MathSlov_20-1970-3_10.pdf 1.235Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo